# SDR 95ZZZX1776

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Friend Aircare, repair station GW1R181K
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 474133
- Condition: Mismanufactured
- Location: Flow Check Valve
- Component: Scott, 80289602
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED 6 EACH OXYGEN MASKS FROM PIPER AIRCRAFT.  THE UNITS WERE RECEIVED NEW IN SEALED BAGS.  THE 'FLOW INDICATOR/CHECK VALVES' WERE INSTALLED BACKWARDS.  ALL MASKS HAD ASSEMBLY DATE OF 4Q94.  PIPER AIRCRAFT AND SCOTT AVIATION HAVE BEEN NOTIFIED.
